# SDR ASAA0945949

- Difficulty date: June 8, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6935362
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL (AFT PIT) STA 747 767 STR 25R 26R CORRODED AROUND FASTENER HOLES.  REMOVED CORRODED INTERCOSTAL.  FABRICATED, LOCATED, TREATED, PRIMED, TOPCOATED AND INSTALLED NEW INTERCOSTAL IAW B737 400 SRM 51 40 05 FIG 2.
